MAUDE Adverse Event Report: ST. JUDE MEDICAL WORKMATE CLARIS SYSTEM MEDIA CONVERTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL WORKMATE CLARIS SYSTEM MEDIA CONVERTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H403023
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation ablation procedure, the message "ep-4 hardware is not responding" was displayed and because of such, pacing could not be applied as planed and the procedure was only completed to the minimum standard.Multiple troubleshooting steps were attempted to resolve the issue, but the issue remained.The procedure was still able to be completed with an emergency stimulation box with no adverse consequences to the patient, but without pacing or post pacing as planned.During further troubleshooting, the media converter was exchanged and the issue was resolved.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.

Brand Name
WORKMATE CLARIS SYSTEM MEDIA CONVERTER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
MDR Report Key11324312
Report Number2184149-2021-00045
Device Sequence Number19902215
Product Code DQK
UDI-Device Identifier05414734030236
UDI-Public05414734030236
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K092913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberH403023
Device Catalogue NumberH403023
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/15/2021
Supplement Date Received by Manufacturer02/23/2021
Initial Report FDA Received Date02/12/2021
Supplement Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1